# SDR QXEA200700720

- Difficulty date: May 6, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 13,465 hours, 9,550 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811813
- Part serial: 0228
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 10,026 hours, 6,494 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2512. RECEIVED A FUEL CHANNEL 1/2 CAUTION MESSAGE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND WATER ON THE FUEL QUANTITY GAUGING COMPUTER AND TRAY.  REPLACED FQGC AND CLEANED AREA OF WATER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
